ON THE IMAGES OF ENTIRE FUNCTIONS UNDER THE LIMIT q-BERNSTEIN OPERATOR
No Thumbnail Available
Date
2017
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
indian Nat Sci Acad
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The limit q-Bernstein operator B-q comes out naturally as the limit for the sequence of q-Bernstein operators in the case 0 < q < 1 : Alternatively, it can be viewed as a modification of the Szasz-Mirakyan operator related to the Euler distribution. In this paper, a necessary and sufficient condition for a function g to be an image of an entire function under B-q is presented.
Description
Keywords
Limit q-Bernstein operator, entire function, divided difference
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
48
Issue
2
Start Page
205
End Page
210